# SDR DLM90080232

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936667
- Part serial: 88736
- Condition: Corroded
- Location: Bs 1344-1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LONGERON 29L BETWEEN STA.1344 AND 1364 CORRODED.  REMOVED AND REPLACED CORRODED LONGERON SECTION, IAW MD90 SRM 51-30-02, 51-30-05 AND 53-10-01 FIG 7.
